# SDR DXTA2019021322016

- Difficulty date: February 12, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 12,202 hours, 9,625 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 666061312
- Part serial: 5902
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMB COPILOTS RIGHT OUT BOARD PEDAL COULD NOT BE MOVED. WITH AUTO PILOT AND YAW DAMP OFF FROM COPILOTS SIDE RIGHT RUDDER (OUTBOARD PEDAL) COULD NOT BE MOVED. FROM PILOT SIDE INFLIGHT WITH AUTO PILOT AND YAW DAMP OFF RIGHT PEDAL COULD WHEN PUSHED BE MOVED BUT SEEMED VERY STIFF AND MUCH HARDER TO PUSH THAN THE LEFT PEDAL. ONCE WE RETURNED FOR LANDING RUDDER FUNCTION SEEMED TO PERFORM NORMAL DURING TAXI BACK TO RAMP.  DISCONNECTED NWS BUNGEE FROM STEERING ARM, CONNECTED AFTER PEDAL STIFFNESS TEST.  PERFORMED RUDDER PEDAL STIFFNESS TEST IAW MM 27-20-05. FOUND ALL PEDALS IN BOTH DIRECTIONS BREAKING OUT AT 19-20 LBS. NO GRAININESS OR INCONSISTENCY FOUND IN RUDDER PEDAL MOVEMENT, IAW THE MANUAL, THE ACTUATOR IS ACCEPTABLE.  REPLACED THE RUDDER BIAS ACTUATOR, DETENSIONED RUDDER BIAS CABLE, RUDDER BIAS ACTUATOR,  TENSIONED RUDDER BIAS CABLE AND SAFETIED TURNBARREL. PERFORMED RUDDER BIAS OPS CHECK AND RUDDER PEDAL STIFFNESS TEST. RUDDER PEDAL BREAKOUTS IMPROVED TO 16-17 LBS.  WITHIN MM LIMITS. LEAK CHECKED RUDDER BIAS ACTUATOR BLEED AIR FITTINGS.  ORIGINAL SUBMISSION DATE. 02/13/2019
